MAUDE Adverse Event Report: INTEGRA LIFESCIENCES CORPORATION OH/USA MAYFIELD INFINITY XR2 BASE UNIT

INTEGRA LIFESCIENCES CORPORATION OH/USA MAYFIELD INFINITY XR2 BASE UNIT
Model Number A2079
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Mayfield infinity xr2 base unit (a2079) was returned for evaluation: device history record (dhr): the dhr was reviewed and shows no abnormalities related to the reported failure.Failure analysis: the investigation of the returned device showed that the reported complaint was confirmed from the evaluation.Unit received had the shock cushion and labels on both handles replaced.The handles were readjusted to the proper pressure.Unit received with the tri-star adapter and 7¿ extension arm.Replacement of worn components and handles readjusted.General maintenance performed.Root cause analysis: complaint confirmed via inspection of the unit.The handles were readjusted to the proper pressure and the shock cushions required replacement.Probable root cause is routine use and wear.No further investigation is required based on the acceptability of risk and no adverse trends were identified.This will be monitored and trended going forward.
 
Event or Problem Description
A facility reported that the mayfield infinity xr2 base unit (a2079) had too much movement.The facility has not reported if there was patient involvement, injury or surgical delay related to this event.

Brand Name
MAYFIELD INFINITY XR2 BASE UNIT
Common Device Name
MAYFIELD
Manufacturer (Section D)
INTEGRA LIFESCIENCES CORPORATION OH/USA
4900 charlemar drive
4900 charlemar drive
cincinnati OH
Manufacturer (Section G)
INTEGRA LIFESCIENCES CORPORATION OH/USA
4900 charlemar drive
cincinnati OH
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key14240054
Report Number3004608878-2022-00079
Device Sequence Number5015753
Product Code FWZ
UDI-Device Identifier10381780267959
UDI-Public10381780267959
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA2079
Device Catalogue NumberA2079
Device Lot Number189
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/06/2022
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/07/2022
Initial Report FDA Received Date04/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/16/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown